Header

UZH-Logo

Maintenance Infos

On bounds to the rate of convergence in the central limit theorem


Barbour, A D; Hall, P (1985). On bounds to the rate of convergence in the central limit theorem. Bulletin of the London Mathematical Society, 17(2):151-156.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 13:22
Last Modified:19 Oct 2018 07:40
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0024-6093
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1112/blms/17.2.151
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BHall_CLTRate.pdf

Download

Full text not available from this repository.
View at publisher

Get full-text in a library